# SDR SWIA20231120921

- Difficulty date: September 21, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP AT STRG3L  AFT OF FS280    (C-CHECK RO 11/21/2023)   REMOVED AND INSTALLED  STRINGER CLIP @ STR 3L AFT OF FS 280 REF DWG 600-31057 REV P , CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
